# SDR SWIA2025040400118

- Difficulty date: January 18, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR FWD HANDRAIL CUP IS CORRODED (C-CHECK RO 04/04/2025)REPLACED THE PAX DOOR FWD HANDRAIL CUP WITH NEW PART . REF DWG SH670-31810 REV: AE ; CRJ700 SRM 51-42-06-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
